# SDR DALA2020101903402

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 5,760 hours, 2,531 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD LAV O2 MASK FAILS TO DEPLOY.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0007:2541-2053/001 00008.  REPOSITIONED O2 GENERATOR ACTIVATION STRING, PER A321 AMM 35-21.
